# SDR UALA2010110304075

- Difficulty date: November 1, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 41,162 hours, 16,154 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LT WING TOP NR 2 PANEL BETWEEN RIB 19 AND RIB 20, AT MANUAL REFUELING PORT CUTOUT.  BLEND REPAIR WAS ACP IAW UA EVA 80263 AND EA 319-5721-13-A2032, ON N-R C6017Q.  REPAIR MUST BE INSPECTED AT THRESHOLD OF 200,300 FLIGHT HOURS, OR 124,500 FLIGHT CYCLES, WHICHEVER OCCURS FIRST.  INSP INTERVALS AND METHOD OF INSP HAVE NOT BEEN DETERMINED.  MFG WILL ISSUE A NEW RAS WITH THE INSP INTERVALS AND METHOD BEFORE AC ACCUMULATES ABOVE FH AND FC.
